Publication
Title
Measures of compactness in approach spaces
Author
Language
English
Source (journal)
Commentationes mathematicae Universitatis Carolinae. - Praha, 1960, currens
Publication
Praha : 1995
ISSN
0010-2628
1213-7243 [online]
Volume/pages
36(1995), p. 327-345
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference